# SDR USAA2009113093240

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 2,192 hours, 639 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M832481016
- Condition: Broken
- Location: Apu Oil Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 36 LAX - PHL - CABIN ODOR - DIRTY / MUSTY ODOR THROUGHOUT ENTRE AIRCRAFT ON GROUND WITH PACKS ON WHICH WORSENED AFTER TAKEOFF AND CLIMB.  ODOR SLOWLY DISSIPATED DURING CRUISE BUT RETURNED ON DESCENT.  ODOR CAUSED EYE AND THROAT IRRITATION TO ALL CREW MEMBERS.  MAINTENANCE FOUND O-RING BROKEN AT APU OIL FILTER MODULE - REPLACED O-RING, FILTER AND CLEANED APU INLET.  ALSO REPLACED ALL OZONE AND RECIRCULATION FILTERS.
